Advertisement

Intensive Care Medicine

, Volume 22, Issue 9, pp 997–997 | Cite as

Rhabdomyolysis and pulmonary hypertension in a child, possibly due to long-term high-dose propofol infusion

  • E. A. van Straaten
  • J. J. E. Hendriks
  • G. Ramsey
  • G. D. Vos
Correspondence

Keywords

Public Health Hypertension Emergency Medicine Pulmonary Hypertension 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Parke TJ, Stevens JE, Rice ASC, Greenway CL, Bray RJ, Smith PJ, Waldmann CS, Verghese C (1992) Metabolic acidosis and fatal myocardial failure after propofol infusion in children: five case reports. BMJ 305:613–616PubMedGoogle Scholar
  2. 2.
    Barclay K, Williams AJ, Major E (1992) Letter to the editor. BMJ 305:953Google Scholar

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • E. A. van Straaten
    • 1
  • J. J. E. Hendriks
    • 1
  • G. Ramsey
    • 1
  • G. D. Vos
    • 1
  1. 1.Department of PediatricsUniversity Hospital MaastrichtMaastrichtThe Netherlands

Personalised recommendations